# SDR IPXA2025092530404

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 68,625 hours, 22,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF NOTICED WIND NOISE COMING FROM MAIN CABIN DOOR. CONTINUED TO GET LOUDER AS AIRSPEED INCREASED. SUSPECT DOOR SEAL. CABIN PRESSURE REMAINED NORMAL. INSTALLED FLOATING SIDE ROLLER PER AMM 52-12-03. OPS CHECK NORMAL.
